# SDR CALA9801846

- Difficulty date: September 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR EXTERNAL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND AND REPAIRED A BROKEN WIRE AT LIGHT ASSEMBLY.
